In our article today, we will investigate whether the drug Propranolol can cause headaches. First, let’s introduce the drug Propranolol. Propranolol is a drug used to solve anxiety, depression and panic attack problems. It is also used to solve high blood pressure problems. It is a drug that also prevents the risk of heart attack. Prescription only sells this medicine, which is used by your doctor. This drug should also be gradually discontinued under the supervision of your doctor. Never stop the medicine suddenly. It can have adverse effects.

When it comes to the effects of the drug on headache, Propranolol does not cause headache. On the contrary, it is used to solve severe headache problems such as migraine. If your headaches increase after you use the drug, you should not see the side effects of this drug. But it should be known that you may have a side effect, albeit very rarely. Therefore, if your headache problems started after you started using the drug and did not go away in a long time, you should definitely convey this information to your doctor. After using this drug, you should definitely measure your heart rate, blood pressure, and pulse. Side effects such as drowsiness may occur in some patients after using the drug. For this, after using the drug, you should observe its effects on you and take precautions accordingly.

Leave a Reply

Your email address will not be published.